# SDR SWIA2020070151286

- Difficulty date: June 8, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 14,825 hours, 8,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR SUPPORT BEAM FR 89-90 RBL 12 HAS DAMAGE/ CORROSION AT FR 89.  (C-CHECK) RO 6/29/2020 REMOVED AND REPLACED LONGITUDINAL FLOOR SUPPORT BEAM FR 89-90 RBL 12" REF SRM.
